# SDR CALA2019121702223

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 57,899 hours, 25,176 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG DOOR FWD HINGE FITTING FWD LUG FWD FACE PRODUCED CRACK I NDICATIONS DURING HFEC INSPECTION AD 2015-02-14 PER HAECO LCQ NR #9290234 GENERATED BY: V061690. REMOVED CRACKED FITTING, DRILLED AND INSTALLED NEW FWD RMLG HING E FITTING IAW AIRBUS REPAIR INSTRUCTION R533 70500F. PERFORMED B Y V061677 AND INSP BY VN078570.
